MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. OUTLOOK; SET, ADMINISTRATION, INTRA

B. BRAUN MEDICAL INC. OUTLOOK; SET, ADMINISTRATION, INTRA
Model Number V7490
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: it was reported that the set was spiked and normal saline was primed through the tubing and the nurse noticed a white piece of plastic in the cassette.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number 400502724.One used sample in open packaging was provided for evaluation.A picture was also provided.The sample and photograph were both visually evaluated and the tube insert was present in the horizon cassette.The defect was present in both the sample and photograph submitted.Defect cause was due to the tube inserts being short.Since it was short, it was not held in the cassette and when the machine indexed, it rolled over onto another cassette.Generally, when this happens, they roll off onto the deck of the machine and the part gets rejected later in the process.A review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
OUTLOOK
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown PA 18109
MDR Report Key11344217
Report Number2523676-2021-00049
Device Sequence Number729510
Product Code FPA
UDI-Device Identifier04046964189401
UDI-Public04046964189401
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K922637
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model NumberV7490
Device Catalogue NumberV7490
Device Lot Number0061744883
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/15/2021
Initial Date Received by Manufacturer 02/08/2021
Supplement Date Received by Manufacturer02/08/2021
Initial Report FDA Received Date02/18/2021
Supplement Report FDA Received Date03/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1